Alert archive / Mississippi / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 32, NWS New Orleans, LA
NWS New Orleans, LA issued this severe thunderstorm warning at Feb 23, 2016, 5:13 PM CST for Saint Tammany Parish, Washington Parish, Louisiana; Hancock County, Harrison County, Pearl River County, Mississippi. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Feb 23, 2016, 5:13 PM CST (23:13 UTC)
- Expired
- Feb 23, 2016, 6:00 PM CST
- In force
- 47 min
- Issued by
- NWS New Orleans, LA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Saint Tammany Parish, LA, Washington Parish, LA, Hancock County, MS, Harrison County, MS, Pearl River County, MS
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 23, 11:08 AM CST | Tornado Watch | SPC | 7 hr |
| Feb 23, 2:13 PM CST | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 11.2 hours before the alert went out and 52 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 42 J/kg
- Mixed-layer CIN
- -33 J/kg
- Mixed-layer LCL
- 667 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 118 m²/s²
- 0-3 km storm-relative helicity
- 129 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
645
WUUS54 KLIX 232313
SVRLIX
LAC103-117-MSC045-047-109-240000-
/O.NEW.KLIX.SV.W.0032.160223T2313Z-160224T0000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NEW ORLEANS LA
513 PM CST TUE FEB 23 2016
THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN WASHINGTON PARISH IN SOUTHEASTERN LOUISIANA...
NORTHEASTERN ST. TAMMANY PARISH IN SOUTHEASTERN LOUISIANA...
PEARL RIVER COUNTY IN SOUTHERN MISSISSIPPI...
NORTHWESTERN HARRISON COUNTY IN SOUTHEASTERN MISSISSIPPI...
NORTHERN HANCOCK COUNTY IN SOUTHERN MISSISSIPPI...
* UNTIL 600 PM CST
* AT 513 PM CST...A SEVERE THUNDERSTORM WAS LOCATED NEAR PICAYUNE...
MOVING EAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
PICAYUNE...POPLARVILLE...SUN...MCNEIL AND BUSH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH A TORNADO IS NOT
IMMEDIATELY LIKELY...IF ONE IS SPOTTED...ACT QUICKLY AND MOVE TO A
PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR
SMALL INTERIOR ROOM.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
NEW ORLEANS.
INTENSE THUNDERSTORM LINES CAN PRODUCE BRIEF TORNADOES AND WIDESPREAD
SIGNIFICANT WIND DAMAGE. ALTHOUGH A TORNADO IS NOT IMMEDIATELY
LIKELY...IT IS BEST TO MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR
OF A BUILDING. THIS STORM MAY CAUSE SERIOUS INJURY AND SIGNIFICANT
PROPERTY DAMAGE.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CST FOR SOUTHEASTERN
LOUISIANA AND SOUTHEASTERN MISSISSIPPI.
LAT...LON 3080 8934 3065 8934 3065 8926 3049 8917
3040 9000 3072 8995 3089 8939
TIME...MOT...LOC 2313Z 261DEG 45KT 3056 8973
HAIL...<.75IN
WIND...60MPH
$$
MJHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 23, 3:42 PM CST, 1 hour 31 minutes earlier.
Area forecast discussion, Feb 23, 3:42 PM CST, 1 hour 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
342 PM CST TUE FEB 23 2016
.DISCUSSION...
SHOWERS AND THUNDERSTORMS WERE OVER MUCH OF THE FORECAST AREA AS
OF 330PM WITH A 998MB SURFACE LOW PRESSURE OVER NORTHWEST
LOUISIANA. A WARM FRONT EXTENDED EASTWARD WITH A COLD FRONT
TRAILING TO THE SOUTHWEST. BEHIND THE COLD FRONT...WINDS WERE
GUSTING 25-30 KNOTS OVER EAST TEXAS. ALREADY HAVE HAD A ROUND OF
SEVERE THUNDERSTORMS WITH SEVERAL TORNADOES REPORTED (SEE LOCAL
STORM REPORTS FOR DETAILS). 18Z KLIX SOUNDING SHOWED THAT
INSTABILITY AND SHEAR HAD INCREASED SUBSTANTIALLY SINCE THIS
MORNING WITH SBCAPE NEAR 1900 J/KG AND 0-1KM SHEAR OVER 200
M2/S2...THOUGH RECENT SPC MESOSCALE DISCUSSION INDICATES IT MAY BE
CLOSER TO 500 M2/S2. SEVERE STORMS WILL REMAIN POSSIBLE UNTIL THE
COLD FRONT MOVES ACROSS FROM WEST TO EAST THIS EVENING. A ROUGH
TIMING ON THE FRONT SHOULD PUT IT AROUND THE I-55 CORRIDOR NEAR
0Z...EAST OF ALL OF LOUISIANA AND SOUTHWEST MISSISSIPPI COUNTIES
BY AROUND 3Z AND CLEAR OF THE COASTAL MISSISSIPPI COUNTIES AND OUR
FORECAST AREA BY 5 OR 6Z. BEHIND THE FRONT...WE WILL SEE WINDS
REALLY BEGIN GUSTING AS THE LOW DEEPENS AND UPPER LEVEL WINDS
STRENGTHEN THIS EVENING. WIND ADVISORY MAY NEED TO BE EXTENDED FOR
A FEW HOURS IN THE MORNING OVER THE SOUTHSHORE...BUT WILL MONITOR
TRENDS TO SEE IF THIS IS WARRANTED. WE'LL SEE QUITE A BIT OF CLOUD
COVER OVER THE ENTIRE AREA TOMORROW AS UPPER LEVEL MOISTURE WRAPS
BACK BEHIND THE LOW PRESSURE MOVING INTO WESTERN TENNESSEE.
SHOWERS FOR TOMORROW WILL BE MOSTLY CONFINED TO AREAS NORTH OF
I-10/I-12.
AS SKIES BEGIN TO CLEAR LATE TOMORROW AND TOMORROW NIGHT...HIGH
PRESSURE WILL MOVE ACROSS THE AREA PROMOTING A DRY FORECAST. THE
NEXT CHANCE FOR RAINFALL WILL BE EARLY NEXT WEEK AS A COLD FRONT
MOVES INTO THE AREA AND TRIES TO MOVE OFFSHORE. HOWEVER...IT WILL
STALL OUT OVER THE AREA BEFORE LIFTING NORTHWARD WITH THE NEXT
WEATHER SYSTEM MOVING ACROSS THE CENTRAL PLAINS.
ANSORGE
&&
.AVIATION...
WIDESPREAD CONVECTION WILL IMPACT MOST OF THE TERMINALS THROUGH THE
REMAINDER OF THE AFTERNOON AND INTO THE EVENING...ENDING FROM WEST
TO EAST DURING THE EVENING HOURS. MVFR CEILINGS WILL THEN PREVAIL
OVERNIGHT AND INTO EARLY WEDNESDAY BEFORE IMPROVING TO VFR CATEGORY
CONDITIONS DURING THE DAY WEDNESDAY. BREEZY TO WINDY CONDITIONS CAN
BE EXPECTED IN THE WAKE OF A COLD FRONT THAT WILL PUSH ACROSS THE
FORECAST AREA THIS EVENING. 11
&&
.MARINE...
WINDS HAVE BEEN STRENGTHENING OVER THE COASTAL WATERS AND WILL
CONTINUE TO DO SO THROUGH THIS EVENING AS LOW PRESSURE MOVES FROM
NORTHWEST LOUISIANA INTO NORTHWEST MISSISSIPPI. AS THE LOW DEEPENS
AND THE COLD FRONT MOVES THROUGH THE COASTAL WATERS...WINDS WILL
BECOME SUSTAINED AT 30-35 KNOTS WITH GUSTS UP TO 45 KNOTS. A FEW
GUSTS MAY APPROACH 50 KNOTS...BUT WILL STAY WITH GALE WARNING VS
STORM WARNING. WINDS WILL START TO EASE A BIT TOMORROW...BUT SMALL
CRAFT CONDITIONS WILL PERSIST THOUGH AT LEAST WEDNESDAY EVENING. BY
THURSDAY...CONDITIONS SHOULD BE BELOW SMALL CRAFT ADVISORY. HIGH
PRESSURE WILL APPROACH THE AREA ON THURSDAY AND FRIDAY PROMOTING
CALMER WINDS AND SEAS.
ANSORGE
.DECISION SUPPORT...
DSS CODE....ORANGE.
DEPLOYED...NONE.
ACTIVATION...NONE.
ACTIVITIES...MODERATE RISK OF SEVERE WEATHER
RIVER FLOODING CONTINUES ON THE PEARL RIVER
GALE WARNING AND SMALL CRAFT ADVISORY
DECISION SUPPORT SERVICES (DSS) CODE LEGEND
GREEN = NO WEATHER IMPACTS THAT REQUIRE ACTION
BLUE = LONG FUSED WATCH/WARNING/ADVISORY IN EFFECT OR HIGH
VISIBILITY EVENT
YELLOW = HEIGHTENED IMPACTS WITH SHORT FUSED WATCH/WARNING/ADVISORY
ISSUANCES; RADAR SUPPORT
ORANGE = HIGH IMPACTS - SLIGHT TO MODERATE RISK SEVERE; NEARBY
TROPICAL EVENTS; HAZMAT OR OTHER LARGE EPISODES
RED = FULL ENGAGEMENT FOR MODERATE RISK SVR AND/OR DIRECT
TROPICAL THREATS; EVENTS OF NATIONAL SIGNIFICANCE
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 45 52 38 60 / 80 30 0 0
BTR 47 56 38 64 / 70 20 0 0
ASD 49 56 42 62 / 80 10 0 0
MSY 49 57 44 63 / 70 10 0 0
GPT 50 57 43 62 / 80 10 0 0
PQL 52 57 42 61 / 80 20 0 0
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...WIND ADVISORY UNTIL 6 AM CST WEDNESDAY FOR LAZ034>037-039-040-
046>050-056>072.
GM...SMALL CRAFT ADVISORY UNTIL 6 PM CST THIS EVENING FOR GMZ530-532-
534-536-538-550-552-555-557-570-572-575-577.
SMALL CRAFT ADVISORY FROM NOON WEDNESDAY TO MIDNIGHT CST
WEDNESDAY NIGHT FOR GMZ530-532-534-536-538-550-552-555-557-
570-572-575-577.
GALE WARNING UNTIL NOON CST WEDNESDAY FOR GMZ530-532-534-536-538-
550-552-555-557-570-572-575-577.
MS...WIND ADVISORY UNTIL 6 AM CST WEDNESDAY FOR MSZ068>071-077-
080>082.
GM...SMALL CRAFT ADVISORY UNTIL 6 PM CST THIS EVENING FOR GMZ532-534-
536-538-550-552-555-557-570-572-575-577.
SMALL CRAFT ADVISORY FROM NOON WEDNESDAY TO MIDNIGHT CST
WEDNESDAY NIGHT FOR GMZ532-534-536-538-550-552-555-557-570-
572-575-577.
GALE WARNING UNTIL NOON CST WEDNESDAY FOR GMZ532-534-536-538-550-
552-555-557-570-572-575-577.
&&Hazardous weather outlook, Feb 23, 11:23 AM CST, 5 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW ORLEANS LA 1123 AM CST TUE FEB 23 2016 GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037- 039-040-046>050-056>072-MSZ068>071-077-080>082-240530- LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND- LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT 20 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM- COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60 NM- COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA- WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE- EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES- ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON- ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE- LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON- LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA- SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER- HANCOCK-HARRISON-JACKSON- 1123 AM CST TUE FEB 23 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST LOUISIANA...SOUTH MISSISSIPPI AND THE ADJACENT COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT A VERY POTENT SYSTEM WILL PUSH THROUGH THE REGION TODAY AND TONIGHT. A MODERATE RISK HAS BEEN ISSUED FOR MUCH OF THE OUTLOOK AREA WHILE THE REMAINDER IS UNDER AN ENHANCED RISK FOR SEVERE STORMS. THE LOCATION WITH THE GREATEST RISK FOR SEVERE WEATHER WILL BE ALONG AND NORTH OF THE I-10 CORRIDOR. THE INGREDIENTS WILL BE IN PLACE FOR ALL MODES OF SEVERE WEATHER INCLUDING TORNADOES AND A FEW MAYBE BE STRONG. DAMAGING WIND GUSTS IN EXCESS OF 80 MPH ARE POSSIBLE AS WELL. THE MAIN TIMING FOR SEVERE STORMS APPEARS TO BE DURING THE AFTERNOON AND EVENING HOURS. A WIND ADVISORY IS IN EFFECT FOR THE ENTIRE FORECAST AREA FROM MID MORNING TUESDAY THROUGH TUESDAY NIGHT. SMALL CRAFT ADVISORY AND GALE WARNING PRODUCTS HAVE BEEN ISSUED FOR THE TODAY THROUGH TONIGHT. PLEASE SEE THOSE PRODUCTS FOR MORE INFORMATION. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A SMALL CRAFT ADVISORY WILL CONTINUE FOR THE COASTAL WATERS WEDNESDAY AND THROUGH WEDNESDAY NIGHT POSSIBLY INTO THURSDAY. .SPOTTER INFORMATION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER WILL LIKELY BE NEEDED TODAY AND TONIGHT IN SUPPORT OF SEVERE WEATHER OPERATIONS.
In the hours before
Local storm report, Feb 23, 3:45 PM CST, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
345 PM CST TUE FEB 23 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0323 PM TORNADO PAINCOURTVILLE 29.99N 91.05W
02/23/2016 ASSUMPTION LA EMERGENCY MNGR
TORNADO CONFIRMED BY RADAR TDS. EMERGENCY MANAGER
RECEIVED MULTIPLE REPORTS OF TREE AND STRUCTURE DAMAGE
AND IS INVESTIGATING.
&&
MEFFERSOLocal storm report, Feb 23, 3:56 PM CST, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
356 PM CST TUE FEB 23 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM HAIL PASS CHRISTIAN 30.32N 89.24W
02/23/2016 E1.00 INCH HARRISON MS TRAINED SPOTTER
PEA TO QUARTER SIZED HAIL FELL FOR A SHORT DURATION
&&
MEFFERSOLocal storm report, Feb 23, 3:57 PM CST, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
357 PM CST TUE FEB 23 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0338 PM TSTM WND DMG CONVENT 30.02N 90.83W
02/23/2016 ST. JAMES LA EMERGENCY MNGR
EMERGENCY MANAGER REPORTED SEVERAL POWERLINES DOWNED IN
CONVENT.
&&
MEFFERSOLocal storm report, Feb 23, 4:04 PM CST, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
404 PM CST TUE FEB 23 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM HAIL GULFPORT 30.39N 89.07W
02/23/2016 E1.00 INCH HARRISON MS EMERGENCY MNGR
&&
MEFFERSOLocal storm report, Feb 23, 4:11 PM CST, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
411 PM CST TUE FEB 23 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM HAIL LYMAN 30.50N 89.13W
02/23/2016 E1.75 INCH HARRISON MS BROADCAST MEDIA
QUARTER TO GOLFBALL SIZED HAIL REPORTED IN LYMAN.
&&
MEFFERSOLocal storm report, Feb 23, 4:22 PM CST, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
422 PM CST TUE FEB 23 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0357 PM TORNADO 11 SW POPLARVILLE 30.73N 89.67W
02/23/2016 PEARL RIVER MS EMERGENCY MNGR
EMERGENCY MANAGER REPORTED MULTIPLE STRUCTURES WITH
DAMAGE NEAR HENLEFIELD
&&
MEFFERSOThe office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 23, 10:33 AM CST | Special Marine Warning | LIX | 57 min | |
| Feb 23, 10:43 AM CST | Tornado Warning | LIX | Saint Charles | 32 min |
| Feb 23, 11:11 AM CST | Tornado Warning | LIX | Saint Charles, Saint John the Baptist | 19 min |
| Feb 23, 11:13 AM CST | Tornado Warning | LIX | Jefferson | 17 min |
| Feb 23, 11:16 AM CST | Special Marine Warning | LIX | 59 min | |
| Feb 23, 11:31 AM CST | Special Weather Statement | LIX | Lafourche, Terrebonne | 44 min |
| Feb 23, 11:45 AM CST | Tornado Warning | LIX | Ascension, East Baton Rouge, Iberville | 30 min |
| Feb 23, 11:58 AM CST | Tornado Warning | LIX | Saint Tammany | 32 min |
| Feb 23, 12:11 PM CST | Tornado Warning | LIX | Ascension, East Baton Rouge, Livingston | 34 min |
| Feb 23, 12:26 PM CST | Tornado Warning | LIX | Saint Tammany | 34 min |
| Feb 23, 12:40 PM CST | Tornado Warning | LIX | Livingston, Saint Helena, Tangipahoa | 35 min |
| Feb 23, 12:58 PM CST | Special Marine Warning | LIX | 62 min | |
| Feb 23, 12:59 PM CST | Tornado Warning | LIX | Saint Tammany | 31 min |
| Feb 23, 1:03 PM CST | Tornado Warning | LIX | Ascension, Livingston, Saint James, Saint John the Baptist | 27 min |
| Feb 23, 1:11 PM CST | Tornado Warning | LIX | Saint Helena, Tangipahoa | 34 min |
| Feb 23, 1:14 PM CST | Severe Thunderstorm Warning | LIX | Ascension, Assumption, Iberville, Saint James | 46 min |
| Feb 23, 1:30 PM CST | Severe Thunderstorm Warning | LIX | Ascension, Assumption, Iberville, Livingston, Saint James, Saint John the Baptist | 30 min |
| Feb 23, 1:51 PM CST | Tornado Warning | LIX | Washington | 24 min |
| Feb 23, 1:58 PM CST | Areal Flood Advisory | LIX | Ascension, Assumption, East Baton Rouge, Iberville, Livingston, Saint James | 4 hr |
| Feb 23, 2:24 PM CST | Special Marine Warning | LIX | 51 min | |
| Feb 23, 2:35 PM CST | Severe Thunderstorm Warning | LIX | Ascension, Livingston, Saint James, Saint John the Baptist, Tangipahoa | 25 min |
| Feb 23, 2:46 PM CST | Special Weather Statement | LIX | Tangipahoa, Washington | 44 min |
| Feb 23, 3:00 PM CST | Special Marine Warning | LIX | 45 min | |
| Feb 23, 3:03 PM CST | Severe Thunderstorm Warning | LIX | Ascension, Assumption, Iberville, Lafourche, Saint James | 27 min |
| Feb 23, 3:06 PM CST | Special Marine Warning | LIX | 24 min | |
| Feb 23, 3:11 PM CST | Tornado Warning | LIX | Ascension, East Baton Rouge, Iberville | 18 min |
| Feb 23, 3:19 PM CST | Special Weather Statement | LIX | Saint Tammany | 41 min |
| Feb 23, 3:19 PM CST | Tornado Warning | LIX | Ascension, Assumption, Iberville, Saint James | 26 min |
| Feb 23, 3:27 PM CST | Tornado Warning | LIX | Plaquemines | 48 min |
| Feb 23, 3:38 PM CST | Special Marine Warning | LIX | 37 min | |
| Feb 23, 3:38 PM CST | Tornado Warning | LIX | Ascension, Livingston, Saint James, Saint John the Baptist | 37 min |
| Feb 23, 3:42 PM CST | Severe Thunderstorm Warning | LIX | Saint Tammany, Washington | 33 min |
| Feb 23, 3:44 PM CST | Special Marine Warning | LIX | 61 min | |
| Feb 23, 3:48 PM CST | Special Marine Warning | LIX | 57 min | |
| Feb 23, 4:01 PM CST | Tornado Warning | LIX | Saint John the Baptist, Saint Tammany, Tangipahoa | 29 min |
| Feb 23, 4:04 PM CST | Special Marine Warning | LIX | 41 min | |
| Feb 23, 4:27 PM CST | Tornado Warning | LIX | Saint Tammany, Tangipahoa | 33 min |
| Feb 23, 4:34 PM CST | Tornado Warning | LIX | Saint John the Baptist | 26 min |
| Feb 23, 4:37 PM CST | Special Marine Warning | LIX | 38 min | |
| Feb 23, 4:42 PM CST | Special Marine Warning | LIX | 48 min | |
| Feb 23, 4:44 PM CST | Special Marine Warning | LIX | 46 min | |
| Feb 23, 4:48 PM CST | Tornado Warning | LIX | Saint Tammany | 27 min |
| Feb 23, 5:09 PM CST | Tornado Warning | LIX | Saint Tammany | 36 min |
| Feb 23, 5:42 PM CST | Tornado Warning | LIX | Saint Tammany | 33 min |
| Feb 23, 5:54 PM CST | Special Marine Warning | LIX | 66 min | |
| Feb 23, 1:30 PM CST | Severe Thunderstorm Warning | LIX | Pearl River | 45 min |
| Feb 23, 2:18 PM CST | Special Weather Statement | LIX | Walthall | 27 min |
| Feb 23, 2:21 PM CST | Special Weather Statement | LIX | Wilkinson | 39 min |
| Feb 23, 3:52 PM CST | Tornado Warning | LIX | Pearl River | 8 min |
| Feb 23, 3:54 PM CST | Severe Thunderstorm Warning | LIX | Harrison, Jackson | 36 min |
| Feb 23, 3:56 PM CST | Tornado Warning | LIX | Pearl River | 17 min |
| Feb 23, 4:15 PM CST | Severe Thunderstorm Warning | LIX | Pearl River | 30 min |
| Feb 23, 5:50 PM CST | Tornado Warning | LIX | Jackson | 25 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2016Severe Thunderstorm Warnings in Louisiana, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.